MathSciNet Relay Station
MathSciNet bibliographic data
MR176883 (31 #1154) 94.40
Schützenberger, M. P. On finite monoids having only trivial subgroups. Information and Control 8 1965 190–194.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement